# SDR CALA2013102800789

- Difficulty date: October 27, 2013
- Submitted: November 21, 2013
- Operation: Air carrier
- Aircraft: N75851
- Make and model: Boeing 757324
- Aircraft serial: 32810
- Aircraft time: 38,198 hours, 13,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 146N610663
- Condition: Corroded
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L4 DOOR LOWER GATE EDGE.  R & R LOWER GATE IAW AMM 52 -11-38-004-001 SUBTASK 034-013.
